Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

I am having some penis bruise after masturbation, is it because of any STD ?

Age: 24, Height: 175, Weight: 67 Kg. Medical History: Healthy. I had a bruise on my penis during masturbation sometime back and now it as healed and turned into a scar, more like a bump. I did a little research on STD s and found out that a Lesion like that can be anything from Herpes to Syphilis . It does not hurt nor does it reoccur. It has happened twice to me(the Bruise) and only when i delayed my monthly Pubic hair cut. So i assume it is because of friction. My question is can a Scar occur due to my given reason and assumption.
Asked On : Fri, 29 Apr 2011
Answers:  1 Views:  662
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi

if u r doing only maasturbation ,there is no chance of STD
so dont worry about that
masturbation can cause bruise
if done vigorously ,then superficial scar can occur
apply good antibiotic cream three times a day
Answered: Fri, 29 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor